×

zbMATH — the first resource for mathematics

On the combinatorial anabelian geometry of nodally nondegenerate outer representations. (English) Zbl 1264.14041
Summary: Let \(Sg\) be a nonempty set of prime numbers. In the present paper, we continue the study, initiated in a previous paper by the second author, of the combinatorial anabelian geometry of semi-graphs of anabelioids of pro-\(Sg\) PSC-type, i.e., roughly speaking, semi-graphs of anabelioids associated to pointed stable curves. Our first main result is a partial generalization of one of the main combinatorial anabelian results of this previous paper to the case of nodally nondegenerate outer representations, i.e., roughly speaking, a sort of abstract combinatorial group-theoretic generalization of the scheme-theoretic notion of a family of pointed stable curves over the spectrum of a discrete valuation ring. We then apply this result to obtain a generalization, to the case of proper hyperbolic curves, of a certain injectivity result, obtained in another paper by the second author, concerning outer automorphisms of the pro-\(Sg\) fundamental group of a configuration space associated to a hyperbolic curve, as the dimension of this configuration space is lowered from two to one. This injectivity allows one to generalize a certain well-known injectivity theorem of M. Matsumoto [J. Reine Angew. Math. 474, 169–219 (1996; Zbl 0858.12002)] to the case of proper hyperbolic curves.

MSC:
14H30 Coverings of curves, fundamental group
14H10 Families, moduli of curves (algebraic)
PDF BibTeX XML Cite
Full Text: Euclid
References:
[1] M. Boggi, The congruence subgroup property for the hyperelliptic modular group: the open surface case, Hiroshima Math. J. 39 (2009), 351-362. · Zbl 1209.14023
[2] Y. Hoshi, Absolute anabelian cuspidalizations of configuration spaces over finite fields, Publ. Res. Inst. Math. Sci. 45 (2009), 661-744. · Zbl 1202.14027 · doi:10.2977/prims/1249478963
[3] E. Irmak, N. Ivanov, J. D. McCarthy, Automorphisms of surface braid groups ,
[4] F. Knudsen, The projectivity of the moduli space of stable curves. II. The stacks \(\mcM_{g,n}\), Math. Scand. 52 (1983), 161-199. · Zbl 0544.14020 · eudml:166839
[5] M. Matsumoto, Galois representations on profinite braid groups on curves, J. Reine Angew. Math. 474 (1996), 169-219. · Zbl 0858.12002 · crelle:GDZPPN00221363X · eudml:153817
[6] M. Matsumoto and A. Tamagawa, Mapping-class-group action versus Galois action on profinite fundamental groups, Amer. J. Math. 122 (2000), 1017-1026. · Zbl 0993.12002 · doi:10.1353/ajm.2000.0039 · muse.jhu.edu
[7] S. Mochizuki, The Local Pro-\(p\) Anabelian Geometry of Curves, Invent. Math. 138 (1999), 319-423. · Zbl 0935.14019 · doi:10.1007/s002220050381
[8] S. Mochizuki, The Absolute Anabelian Geometry of Hyperbolic Curves, Galois Theory and Modular Forms , Kluwer Academic Publishers (2003), 77-122. · Zbl 1062.14031 · doi:10.1007/978-1-4613-0249-0_5
[9] S. Mochizuki, Semi-graphs of anabelioids, Publ. Res. Inst. Math. Sci. 42 (2006), 221-322. · Zbl 1113.14025 · doi:10.2977/prims/1166642064
[10] S. Mochizuki, A combinatorial version of the Grothendieck conjecture, Tohoku Math J. 59 (2007), 455-479. · Zbl 1129.14043 · doi:10.2748/tmj/1192117988 · euclid:tmj/1192117988
[11] S. Mochizuki, Absolute anabelian cuspidalizations of proper hyperbolic curves, J. Math. Kyoto Univ. 47 (2007), 451-539. · Zbl 1143.14305
[12] S. Mochizuki, Topics in Absolute Anabelian Geometry II: Decomposition Groups and Endomorphisms , RIMS Preprint 1625 (2008); see http://www.kurims.kyoto-u.ac.jp/ motizuki/papers-english.html for a revised version. · Zbl 1062.14031 · doi:10.1007/978-1-4613-0249-0_5
[13] S. Mochizuki, On the Combinatorial Cuspidalization of Hyperbolic Curves, Osaka J. Math . 47 (2010), 651-715. · Zbl 1207.14032 · euclid:ojm/1285334471
[14] S. Mochizuki and A. Tamagawa, The Algebraic and Anabelian Geometry of Configuration Spaces, Hokkaido Math. J. 37 (2008), 75-131. · Zbl 1143.14306
[15] H. Nakamura, Galois rigidity of pure sphere braid groups and profinite calculus, J. Math. Sci. Univ. Tokyo , 1 (1994), 71-136. · Zbl 0901.14012
[16] N. Takao, Braid monodromies on proper curves and pro-\(l\) Galois representations, to appear in J. Inst. Math. Jussieu . · Zbl 1279.14037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.